# SDR AALA202507087397

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 70,351 hours, 29,660 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY AISLE LIGHT AT SEAT 18ABC WILL NOT ILLUMINATE. FOUND CANNON PLUG DISCONNECTED, REONNECTED, PER SWPM 20-60-06. OPERATIONAL CHECK GOOD.
